# SDR FDEA201407071653

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 53,172 hours, 23,128 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3102
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER WING EXTERNAL SKIN HAS LIGHTNING STRIKE EVIDENT AT FRONT SPAR LOWER   CHORD ATTACHMENT FASTENER WS 163.  FASTENER REMOVED IAW SRM 57-20-01.  MINOR DAMAGE BLENDED OUT IAW 57-20-01 MATERIAL REMOVAL NEGLIGIBLE 0.001" WITHIN LIMITS.  NDI CARRIED OUT FLUORESCENT PENETRANT IAW BSOPM 20-20-02 & ULTRASONIC TEST IAW NTM PART 1 51-04-00 ROTOPROBE HOLE INSP IAW NTM PART 6 51-00-16 NIL CRACKS DEFECTS EVIDENT.  SURFACE FINISH FLAP PEENED IAW SRM 51-20-06, HOLE REWORK CARRIED OUT IAW 51-40-05 & 51-40-09.  FASTENER INSTALLED IAW SRM 57-20-01 & 51-40-02 PN BACB30NW10K9Y.  AFFECTED AREA SURFACE FINISH RESTORED IAW SOPM 20-20-02 & 20-44-04.
